# SDR C2XA03TY153

- Difficulty date: September 10, 2003
- Submitted: September 11, 2003
- Operation: Air carrier
- Aircraft: N16502
- Make and model: Emb EMB-135ER
- Aircraft serial: 145166
- Aircraft time: 7,745 hours, 7,598 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bearing Cap
- Part number: 14571035405
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION THE RIGHT HAND AFT MAIN LANDING GEAR BEARING CAP FAILED NDI FOR CRACKS AT THE MOUNTING HOLES.  MAINTENANCE REMOVED AND REPLACED THE RIGHT HAND AFT MAIN LANDING GEAR BEARING CAP IAW EMB M.M. 32-10-01, THE REPAIR WAS SATISFACTORY.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
